MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS; CONVENIENCE KIT

ANGIODYNAMICS ANGIODYNAMICS; CONVENIENCE KIT
Catalog Number H9656013086111
Medical Device Problem Code Air Leak (1008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A used device from the reported event has been returned to angiodynamics, however the evaluation is on-going.Upon completion of the investigation a supplemental medwatch will be submitted.(b)(4).
 
Event or Problem Description
As reported, while using a convenience kit during an angiographic procedure, an air leak was noted.No air was injected and there was no patient injury.A device sample has been returned to angiodyanmics for evaluation.
 
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The (b)(4) 2016 angiodynamics complaint report was reviewed for the convenience kit product family for the failure mode "air bubbles noted." no adverse trend was identified.Returned for evaluation was one manifold with a syringe attached.No manufacturing non-conformances were visible on the devices.The connection sites between the male-to-ra adaptor and the manifold female side port appeared to be firmly attached, but not over-tightened.Under magnification, no cracked fittings or other damage was observed.The returned syringe was dry connected and disconnected to the proximal (end) female of the manifold three times.The syringe connected to the manifold without difficulty and remained firmly attached.The same functional check was performed on the syringe using a wet connection between the syringe and manifold.Again, the syringe remained firmly attached.Leak testing was then performed on the components and no leakage occurred.The syringe and manifold were primed with water, the manifold was capped off, and pressure was applied by hand.No leaks were noted at the connection sites.The individual components were leak tested per angiodynamics procedures, and passed.All fittings on the syringe and manifold were measured and found to be within specification.The reported complaint description cannot be confirmed.The samples were evaluated and were found to be visually, dimensional and functionally acceptable; the complaint does not appear to be a manufacturing related issue.Possible root cause may be inadequately secured connections between the syringe and the manifold, or the connections were not "finger tightened" prior to use as it is stated in the directions for use provided in the reported kit.(b)(4).

Brand Name
ANGIODYNAMICS
Common Device Name
CONVENIENCE KIT
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key5864487
Report Number1317056-2016-00117
Device Sequence Number695985
Product Code OEZ
UDI-Device IdentifierH9656013086111
UDI-PublicH9656013086111
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue NumberH9656013086111
Device Lot Number5024512
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/10/2016
Supplement Report FDA Received Date09/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1